MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION CAPSURE EPICARDIAL LEAD; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC NEUROMODULATION CAPSURE EPICARDIAL LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 4968-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Infection (1930)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 4968-35 lead (b)(6) 2011.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced an infection approximately one month post generator change it was also noted they patient had a pocket hematoma.The implantable pulse generator (ipg) system was explanted.  no further patient complications have been reported as a result of this event.

Brand Name
CAPSURE EPICARDIAL LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25406797
Report Number2182207-2026-01553
Device Sequence Number10668727
Product Code DTB
UDI-Device Identifier00681490116725
UDI-Public(01)00681490116725(17)121014
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/14/2012
Device Model Number4968-35
Device Catalogue Number4968-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/05/2026
Date Device Manufactured11/01/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W1DR01 IPG
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age15 YR
Patient SexFemale
Patient Weight60 KG